# SDR ASOA2020040964013

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,215 hours, 21,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLIGHT 3938 THE EMERGENCY LIGHT STRIP AT SEAT 3A WOULD NOT GLOW. THE LIGHT STRIP WAS PLACED ON MEL 33-50-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 04/07 THE IAH MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
